Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes lump like sensation near the buttocks after severe itching?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7528 Questions
Question
For the past week I had lot of itching near my butt, after few days the skin became very thick. Currently itching has reduced, but I can feel the lumps and its painful when I sit

Have attached pic.
Wed, 23 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 33 minutes later
Brief Answer:
Oral and topical antibiotics

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the image.
You seem to have furunculosis which is a bacterial skin and soft tissue infection.
I suggest you to take an oral antibiotic e.g either Amoxicillin or Cephalexin, 500mg, thrice daily for a week.
Topically you may apply an antibiotic ointment e.g neosporin ointment or mupirocin ointment, twice daily.
In addition you may also take a painkiller /anti inflammatory e.g ibuprofen tab, twice daily for symptomatic relief from pain.
These are prescription medications and I suggest you to talk to your local practitioner for a prescription of the same.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor